Alert archive / Ohio / Flash Flood Watches in 2011
Flash Flood Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at May 14, 2011, 4:19 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 14, 2011, 12:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2011, 4:19 AM EDT (08:19 UTC)
- In effect from
- May 14, 2011, 12:00 PM EDT
- Expired
- May 14, 2011, 11:47 PM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
967 WGUS61 KCLE 140819 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 419 AM EDT SAT MAY 14 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141700- /O.NEW.KCLE.FF.A.0001.110514T1600Z-110515T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 419 AM EDT SAT MAY 14 2011 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... ASHLAND...ASHTABULA INLAND...ASHTABULA LAKESHORE...CRAWFORD... CUYAHOGA...ERIE OH...GEAUGA...HANCOCK...HOLMES...HURON... KNOX...LAKE...LORAIN...LUCAS...MAHONING...MARION...MEDINA... MORROW...OTTAWA...PORTAGE...RICHLAND...SANDUSKY...SENECA... STARK...SUMMIT...TRUMBULL...WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * FROM NOON TODAY THROUGH THIS EVENING * SLOW MOVING SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY INTO TONIGHT. HEAVY RAIN IS LIKELY WITH SOME OF THE STORMS. * THE GROUND IS SATURATED IN MANY AREAS. FLOODING MAY DEVELOP QUICKLY IF HEAVY RAIN OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS AND POOR DRAINAGE AREAS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. MOTORISTS SHOULD BE ALERT FOR HIGH WATER. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
4 follow-up statements
042 WGUS61 KCLE 141421 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1021 AM EDT SAT MAY 14 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-142230- /O.CON.KCLE.FF.A.0001.110514T1600Z-110515T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1021 AM EDT SAT MAY 14 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH THIS EVENING * SLOW MOVING SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY INTO TONIGHT. HEAVY RAIN IS LIKELY WITH SOME OF THE STORMS. * THE GROUND IS SATURATED IN MANY AREAS. FLOODING MAY DEVELOP QUICKLY IF HEAVY RAIN OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS AND POOR DRAINAGE AREAS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. MOTORISTS SHOULD BE ALERT FOR HIGH WATER. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
444 WGUS61 KCLE 141909 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 309 PM EDT SAT MAY 14 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150315- /O.CON.KCLE.FF.A.0001.000000T0000Z-110515T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 309 PM EDT SAT MAY 14 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL MIDNIGHT EDT TONIGHT * SLOW MOVING SHOWERS AND THUNDERSTORMS WILL CONTINUE WELL INTO THE EVENING. HEAVY RAIN IS LIKELY WITH SOME OF THE STORMS. SOME AREAS FROM AROUND CLEVELAND TO NEAR FINDLAY HAVE ALREADY RECEIVED 1.5 TO 2.5 INCHES OF NEW RAINFALL THIS AFTERNOON. * THE GROUND IS SATURATED IN MANY AREAS. FLOODING MAY DEVELOP QUICKLY WHEN HEAVY RAIN OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS AND POOR DRAINAGE AREAS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. MOTORISTS SHOULD BE ALERT FOR HIGH WATER. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
152 WGUS61 KCLE 150155 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 955 PM EDT SAT MAY 14 2011 OHZ003-006>011-013-017>022-027>032-036>038-047-150300- /O.CAN.KCLE.FF.A.0001.000000T0000Z-110515T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 955 PM EDT SAT MAY 14 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE THREAT FOR FLASH FLOODING HAS ENDED. HOWEVER...SOME AREAS ARE STILL EXPERIENCING FLOODING AND THE WATER WILL SLOWLY RECEDE. $$ OHZ012-014-023-033-089-PAZ001>003-150400- /O.CON.KCLE.FF.A.0001.000000T0000Z-110515T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE-ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...JEFFERSON...WARREN... YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 955 PM EDT SAT MAY 14 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...LAKE...MAHONING AND TRUMBULL. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL MIDNIGHT EDT TONIGHT * THE THREAT FOR HEAVY RAIN WILL SLOWLY DECREASE. SOME AREAS CONTINUE UNDER FLOOD WARNINGS. HIGH WATER WILL SLOWLY RECEDE SINCE THE GROUND IS SATURATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS AND POOR DRAINAGE AREAS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. MOTORISTS SHOULD BE ALERT FOR HIGH WATER. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$ KIELTYKA
893 WGUS61 KCLE 150347 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1147 PM EDT SAT MAY 14 2011 OHZ012-014-023-033-089-PAZ001>003-150500- /O.CAN.KCLE.FF.A.0001.000000T0000Z-110515T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE-ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...JEFFERSON...WARREN... YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 1147 PM EDT SAT MAY 14 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. THE HEAVY RAINS HAVE ENDED. HOWEVER...FLOODING CONTINUES AT SOME LOCATIONS AND THE WATER WILL SLOWLY RECEDE. $$ KIELTYKA
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at May 14, 4:08 AM EDT, 11 minutes earlier.
Area forecast discussion, May 14, 4:08 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EDT SAT MAY 14 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE LOWER OHIO VALLEY WILL TRACK SLOWLY
NORTHEAST ACROSS THE AREA THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT FROM THE NORTH HAS ALREADY DROPPED SOUTH TO NEAR
TOLEDO AND WILL LIKELY BECOME STATIONARY AS THE NEXT SURFACE LOW
FROM THE SOUTH DEEPENS AND SHARPENS THE BAROCLINIC ZONE. THE OLD
OCCLUDED FRONT FROM THE SOUTH WILL ALSO ROTATE NORTHWARD ACROSS
THE AREA TODAY. BOTH FRONTS WILL PROVIDE THE MECHANISM FOR MORE
SHOWERS AND THUNDERSTORMS. IT WILL BE CLOUDIER AND A BIT COOLER
TODAY AND THE AIR MASS IS NOT PROGGED TO BE TERRIBLY UNSTABLE. I
THINK THE HEAVY RAIN THREAT WILL BE MORE OF AN ISSUE THAN THE
SEVERE WEATHER THREAT. THE PRECIPITABLE WATER IS NOT AS HIGH AS I
WOULD LIKE...ONLY AROUND 1.3 INCHES...BUT WITH A DEEP MOIST SOUTH
FLOW THERE IS A CHANCE FOR MULTIPLE THUNDERSTORMS AND SOME
TRAINING. THE GROUND IS SATURATED IN MANY AREAS SO WILL ISSUE A
FLASH FLOOD WATCH FOR THIS AFTERNOON INTO TONIGHT AND MENTION
HEAVY RAIN/DOWNPOURS IN THE FORECAST. WE ARE SUPPOSED TO TRY AND
FORECAST HOURLY WEATHER BUT IN THIS PATTERN IT COULD RAIN/THUNDER
ANYTIME IT WANTS. OBVIOUSLY THERE IS A BETTER CHANCE BY THE
AFTERNOON WHEN THE BOUNDARY LAYER HAS WARMED AND DESTABILIZED.
MY FIRST IMPRESSION OF THE GUIDANCE TEMPERATURES WAS THAT THEY WERE
TOO COOL TODAY. THE AIR MASS CAN SUPPORT HIGH TEMPERATURES IN THE MID OR
UPPER 70S. IT WILL BE CLOUDIER TODAY THAN RECENT DAYS AND WILL END
UP BEING WET PRETTY MUCH EVERYWHERE BUT I STILL THINK TEMPERATURES
CAN SNEAK UP TO THE MID 70S EXCEPT NEAR THE LAKESHORE WEST OF LORAIN
AND THE TOLEDO AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE NEXT SURFACE LOW IS PROGGED TO SLIDE ACROSS THE FORECAST AREA ON
SUNDAY. SHOWERS/RAIN SHOULD BE WIDESPREAD. THE AIR MASS ON THE BACK
SIDE OF THE SURFACE SYSTEM IS CHILLY...WITH TEMPERATURES CURRENTLY
IN THE 40S ACROSS THE UPPER MIDWEST. EVENTUALLY THIS AIR WILL FILTER
ACROSS THE AREA. TEMPERATURES WILL RISE LITTLE ON SUNDAY EXCEPT
PERHAPS ACROSS THE SOUTHEAST COUNTIES FROM MILLERSBURG TO YTOWN
WHICH MIGHT STILL HAVE A SOUTH WIND IN THE MORNING. IT MIGHT STAY IN
THE 40S NEAR THE LAKE ERIE LAKESHORE WEST OF LORAIN.
NO REASON TO THINK THAT THINGS WILL BE A WHOLE LOT BETTER MONDAY
INTO TUESDAY. THE FIRST WAVE OF RAIN SHOULD DIMINISH ON MONDAY. IT
IS POSSIBLE THAT THE TOLEDO AREA COULD EVEN SEE THE CLEARING LINE
GET CLOSE. THE CHILLY TEMPERATURES WILL HAVE OVERSPREAD THE ENTIRE
FORECAST AREA AND BARING ANY BREAKS IN THE CLOUDS TEMPERATURES WILL
HOLD WELL DOWN IN THE 50S...PERHAPS NEAR 50.
THE NEXT WAVE OF SHOWERS/RAIN WILL SPREAD BACK ACROSS THE AREA ON
TUESDAY AS THE NEXT STRONG SHORT WAVE DROPS INTO THE TROUGH ALOFT.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
UNSETTLED WEATHER WILL CONTINUE THROUGH THE EXTENDED PERIOD. THE
MODELS CONTINUE THE TREND OF TAKING THE LOW NEAR THE MID ATLANTIC
COAST AND RETROGRADING IT ACROSS THE EASTERN LAKES THURSDAY INTO
FRIDAY. MEANWHILE THE UPPER LEVEL REFLECTION OF THE LOW CONTINUES
TO OSCILLATE ACROSS THE LOWER LAKES. FOR NOW WILL KEEP MENTION OF
RAIN SHOWERS INTO FRIDAY.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
TSRA DIMINISHING...BUT WILL STILL BE A FEW RUMBLES OF THUNDER FROM
THE RAIN SHOWERS MOVING INTO NE OH NEXT FEW HOURS. LOW PRESSURE NOW
OVER CENTRAL INDIANA WILL MOVE OVER NW OH BY DAYBREAK. BEST
CHANCE FOR IFR WILL BE WEST AND NORTH OF THE LOW. EXPECT SHOWERS
WITH A CHANCE OF TSRA THIS MORNING...THEN A BREAK BY LATE
MORNING...THEN ANOTHER ROUND OF TSRA SATURDAY AFTERNOON/EVENING.
.OUTLOOK...LOW PRESSURE SYSTEM FORECAST TO LINGER OVER NRN OH
THROUGH SUNDAY. EXPECT NON-VFR IN SCATTERED TO NUMEROUS SHOWERS
SATURDAY EVENING THROUGH EARLY NEXT WEEK.
&&
.MARINE...
QUIET DAY ON THE LAKE TODAY AS LOW PRESSURE SYSTEM REMAINS OVER THE
LAKE. HOWEVER...WINDS TURN TO THE NORTHEAST AND INCREASE TO NEAR
GALE FORCE BY TOMORROW NIGHT AS LOW MOVES SLOWLY SOUTHEAST AND
BECOMES NEARLY STATIONARY ALONG THE MID ATLANTIC COAST. WINDS
SHOULD DROP BELOW GALE FORCE MONDAY...BUT SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED THROUGH TUESDAY AS STRONG NE FLOW REMAINS OVER THE
LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
OHZ003-006>014-017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...DJB
MARINE...DJBHazardous weather outlook, May 13, 10:49 PM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1049 PM EDT FRI MAY 13 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150300- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1049 PM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN WILL CONTINUE AT TIMES THROUGH THE WEEKEND. THIS MAY PUSH SOME OF THE RIVERS AND CREEKS INTO FLOOD AS WELL AS CAUSE FLOODING OF SOME LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-150300- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1049 PM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:30 PM EDT | Areal Flood Advisory | CLE | Stark | 3 hr |
| May 13, 9:42 PM EDT | Flash Flood Warning | CLE | Ashland | 3 hr |
| May 14, 12:29 AM EDT | Areal Flood Advisory | CLE | Ashland | 6 hr |
| May 14, 1:59 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 4 hr |
| May 14, 2:31 PM EDT | Flash Flood Warning | CLE | Hancock, Marion, Wyandot | 2 hr |
| May 14, 3:24 PM EDT | Flash Flood Warning | CLE | Crawford, Huron, Knox, Morrow, Richland, Sandusky and 2 more | 4 hr |
| May 14, 3:49 PM EDT | Flash Flood Warning | CLE | Ashland, Medina, Richland | 4 hr |
| May 14, 4:07 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 4 hr |
| May 14, 4:36 PM EDT | Flash Flood Warning | CLE | Holmes, Knox, Medina, Wayne | 4 hr |
| May 14, 6:00 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Lorain | 5 hr |
| May 14, 6:07 PM EDT | Flash Flood Warning | CLE | Portage, Stark, Summit | 4 hr |
| May 14, 6:22 PM EDT | Flash Flood Warning | CLE | Ashtabula | 4 hr |
| May 14, 7:18 PM EDT | Flash Flood Warning | CLE | Ashtabula, Trumbull | 4 hr |
| May 14, 7:42 PM EDT | Areal Flood Warning | CLE | Ashland, Knox, Richland | 4 hr |
| May 14, 7:50 PM EDT | Areal Flood Warning | CLE | Mahoning | 4 hr |
Nearby
Flash Flood Watches in Ohio, 2011Flash Flood Watches in Pennsylvania, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.